Module d’Alexander et représentations métabéliennes
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 17 (2008) no. 4, pp. 751-764.

It is known, since works of Burde and de Rham, that one can detect the roots of the Alexander polynomial of a knot by studying the representations of the knot group into the group of the invertible upper triangular 2×2 matrices. In this work, we propose to generalize this result by considering the representations of the knot group into the group of the invertible upper triangular n×n matrices, n2. This approach will enable us to find the decomposition of the Alexander module with complex cœfficients of the knot.

On sait, depuis des travaux de Burde et de Rham, que l’étude des représentations du groupe d’un nœud dans le groupe des matrices triangulaires supérieures inversibles d’ordre 2 permet de détecter les racines du polynôme d’Alexander du nœud. Dans ce travail, nous nous proposons de généraliser ce résultat et ce en considérant les représentations du groupe du nœud dans le groupe des matrices triangulaires supérieures inversibles d’ordre n,n2. Cette approche nous permettra de retrouver la décomposition du module d’Alexander à cœfficients complexes du nœud.

DOI: 10.5802/afst.1201
Jebali, Hajer 1

1 Faculté des Sciences de Monastir, Boulevard de l’environnement, 5019 Monastir, Tunisie.
@article{AFST_2008_6_17_4_751_0,
     author = {Jebali, Hajer},
     title = {Module {d{\textquoteright}Alexander} et repr\'esentations m\'etab\'eliennes},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {751--764},
     publisher = {Universit\'e Paul Sabatier, Institut de math\'ematiques},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 17},
     number = {4},
     year = {2008},
     doi = {10.5802/afst.1201},
     mrnumber = {2499854},
     zbl = {1219.57011},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/afst.1201/}
}
TY  - JOUR
AU  - Jebali, Hajer
TI  - Module d’Alexander et représentations métabéliennes
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2008
DA  - 2008///
SP  - 751
EP  - 764
VL  - 6e s{\'e}rie, 17
IS  - 4
PB  - Université Paul Sabatier, Institut de mathématiques
PP  - Toulouse
UR  - http://www.numdam.org/articles/10.5802/afst.1201/
UR  - https://www.ams.org/mathscinet-getitem?mr=2499854
UR  - https://zbmath.org/?q=an%3A1219.57011
UR  - https://doi.org/10.5802/afst.1201
DO  - 10.5802/afst.1201
LA  - fr
ID  - AFST_2008_6_17_4_751_0
ER  - 
%0 Journal Article
%A Jebali, Hajer
%T Module d’Alexander et représentations métabéliennes
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2008
%P 751-764
%V 6e s{\'e}rie, 17
%N 4
%I Université Paul Sabatier, Institut de mathématiques
%C Toulouse
%U https://doi.org/10.5802/afst.1201
%R 10.5802/afst.1201
%G fr
%F AFST_2008_6_17_4_751_0
Jebali, Hajer. Module d’Alexander et représentations métabéliennes. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 17 (2008) no. 4, pp. 751-764. doi : 10.5802/afst.1201. http://www.numdam.org/articles/10.5802/afst.1201/

[BA00] Ben Abdelghani (L.).— Espace des représentations du groupe d’un nœud classique dans un groupe de Lie, Ann. Inst. Fourier. (4), 50 : p. 1297-1321 (2000). | EuDML | Numdam | MR | Zbl

[BF08] Boden (H. U.), Friedl (S.).— Metabelian SL(n,)-representations of knot groups, arXiv :math.GT/0803.4329. | MR | Zbl

[Bro82] Brown (K. S.).— Cohomology of Groups.— Springer (1982). | MR | Zbl

[Bur67] Burde (G.).— Darstellungen von Knotengruppe, Math. Ann., 173 :24-33 (1967). | EuDML | MR | Zbl

[BZ85] Burde (G.), Zieschang (H.).— Knots, Walter de Gruyter (1985). | MR | Zbl

[dR67] de Rham (G.).— Introduction aux polynômes d’un nœud, Enseign. Math. (2), 13 :187-194 (1967). | MR | Zbl

[Dwy75] Dwyer (W. G.).— Homology, Massey products and maps between groups, Journal of Pure and Applied Algebra. (6), p. 177-190 (1975). | MR | Zbl

[FS87] Fenn (R.), Sjerve (D.).— Massey products and lower central series of free groups, Can. J. Math. (2), 39 :322-337 (1987). | MR | Zbl

[Gor78] Gordon (C.M.).— Some aspects of classical knot theory, from : « Knot theory (Proc. Sem. Plans-sur-Bex, 1977) », Lecture Notes in Math. Springer, Berlin, 685 :1-60 (1978). | MR | Zbl

[Kra66] Kraines (D.).— Massey higher products, Trans. Am. Math. Soc. (124), p. 431-449 (1966). | MR | Zbl

[Mil54] Milnor (J.).— Link groups, Ann. Math. (2), 59 :177-195 (1954). | MR | Zbl

[Mor04] Morishita (M.).— Milnor invariants and Massey products for prime numbers, Compositio. Math. (140), p. 69-83 (2004). | MR | Zbl

Cited by Sources: